How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Internist Your Own Question
Internist
Internist, Doctor
Category: Medical
Satisfied Customers: 1066
Experience:  MD,MBBS, Diplomate American Board of Internal Medicine
23050427
Type Your Medical Question Here...
Internist is online now
A new question is answered every 9 seconds

I am a female of 67 years and take 1/2 somnil about 4 times

Customer Question

Hi I am a female of 67 years and take 1/2 somnil about 4 times a week what are the side effects
Submitted: 1 year ago.
Category: Medical
Expert:  Internist replied 1 year ago.

Hi there,

I am online and will be happy to answer your questions.

Thank you for your patience.

possible ( mostly uncommon ) side effects of somnil ( zolpidem ) are following

Headache , drowsiness, dizziness ( around 10 percent )

chest discomfort, blood pressure, palpitations.

cause Abnormal dreams, amnesia, anxiety, insomnia, lack of concentration, lethargy, memory impairment, paresthesia,sleep disorder, stress.

abdominal discomfort like , flu like symptoms

Expert:  Internist replied 1 year ago.

so dizziness , headache and drowsiness are more common ( around 10 percent )

all other are fairly uncommon

please let me know if you have any questions,.

I am here to help you and I wish you best health,

if done for now, please leave positive rating above the chat box.

we only get credit for helping clients after positive feedback.

If you have any more questions, please feel free to ask anytime.

Please bookmark my profile for asking further questions!

This is the link to my profile:

http://www.justanswer.com/medical/expert-drhashmimd/?rpt=3800

Thanks for using justanswer.com

Expert:  Internist replied 1 year ago.

do you have any questions ?